Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 5, NWS Riverton, WY

July 11, 20207 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jul 11, 2020, 2:27 PM MDT for 7 counties in Wyoming. It took effect at Jul 12, 2020, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 11, 2020, 2:27 PM MDT (20:27 UTC)
In effect from
Jul 12, 2020, 12:00 PM MDT
Expired
Jul 12, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 93 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WWUS85 KRIW 112027
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
227 PM MDT Sat Jul 11 2020

WYZ275-112130-
/O.CAN.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
North Big Horn Basin/Worland BLM-
227 PM MDT Sat Jul 11 2020

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Riverton has cancelled the Fire
Weather Watch.

Winds are expected to reach criteria across a majority of the zone.
However, fire conditions will remain elevated. 

$$

WYZ282-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
South Big Horn Basin/Worland BLM-
227 PM MDT Sat Jul 11 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 282 below 6000 feet.

* COUNTIES AFFECTED: 
  In North Central WY...Hot Springs...Washakie.

* WIND: West 10 to 20 mph with gusts up to 30 mph.

* HUMIDITY: As low as 7 percent.

* TEMPERATURES: Highs in the upper 90s to near 100 degrees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ280-281-285-300-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
227 PM MDT Sat Jul 11 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West 15 to 20 mph with gusts up to 35 mph.

* HUMIDITY: 8 to 11 percent.

* TEMPERATURES: Zone 280/281 Highs of 94-97. 
                Zone 285 Highs of 80-90. 
                Zone 300 Highs of 85-88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
227 PM MDT Sat Jul 11 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West 15 to 20 mph with gusts up to 30 mph.

* HUMIDITY: 8 to 10 percent.

* TEMPERATURES: Zone 283 Highs of 90-97. 
                Zone 288 Highs of 75-83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
4 follow-up statements
549 
WWUS85 KRIW 120901
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
301 AM MDT Sun Jul 12 2020

WYZ282-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
South Big Horn Basin/Worland BLM-
301 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 282.

* COUNTIES AFFECTED: 
  In North Central WY...Hot Springs...Washakie.

* WIND: West 10 to 20 mph with gusts up to 30 mph.

* HUMIDITY: As low as 7 percent.

* TEMPERATURES: Highs in the upper 90s to around 100 degrees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ280-281-285-300-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
301 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West 10 to 20 mph with gusts up to 35 mph.

* HUMIDITY: As low as 8 percent.

* TEMPERATURES: High temperatures 85 to 95 degrees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
301 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING for the southern Wind River Range, including South
Pass...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West 10 to 20 mph with gusts up to 35 mph.

* HUMIDITY: As low as 9 percent.

* TEMPERATURES: Highs around 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
161 
WWUS85 KRIW 121427
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
827 AM MDT Sun Jul 12 2020

WYZ275-130200-
/O.EXA.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
North Big Horn Basin/Worland BLM-
827 AM MDT Sun Jul 12 2020

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening.

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 275.

* COUNTIES AFFECTED: 
  In North Central WY...Big Horn...Park.

* WIND: West to northwest 15 to 20 mph with gusts up to 35 mph.

* HUMIDITY: 7 to 10 percent.

* TEMPERATURES: Highs of 94 to 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ282-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
South Big Horn Basin/Worland BLM-
827 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 282 below 6000 feet.

* COUNTIES AFFECTED: 
  In North Central WY...Hot Springs...Washakie.

* WIND: West 15 to 20 mph with gusts up to 35 mph.

* HUMIDITY: 7 to 9 percent.

* TEMPERATURES: Highs of 99 to 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ280-281-285-300-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
827 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West 15 to 20 mph with gusts up to 35 mph.

* HUMIDITY: 7 to 12 percent.

* TEMPERATURES: Zone 280/281 Highs of 94-98. 
                Zone 285 Highs of 80-90. 
                Zone 300 Highs of 85-88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
827 AM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West 15 to 20 mph with gusts up to 35 mph.

* HUMIDITY: 8 to 12 percent.

* TEMPERATURES: Zone 283 Highs of 90-97. 
                Zone 288 Highs of 75-83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
810 
WWUS85 KRIW 121908
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
108 PM MDT Sun Jul 12 2020

WYZ275-282-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
North Big Horn Basin/Worland BLM-South Big Horn Basin/Worland BLM-
108 PM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
 In North Central WY...Fire Weather Zones 275 and 282, below 6000
 feet.

* COUNTIES AFFECTED: 
  In North Central WY...Big Horn...Hot Springs...Park...Washakie.

* WIND: West 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: 7 to 10 percent.

* TEMPERATURES: Highs of 94 to 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ280-281-285-300-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
108 PM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: 7 to 12 percent.

* TEMPERATURES: Zone 280/281 Highs of 94-98. 
                Zone 285 Highs of 80-90. 
                Zone 300 Highs of 85-88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
108 PM MDT Sun Jul 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds 
  will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West 15 to 25 mph with gusts up to 35 mph. Gusts up to 40
  mph will occur over the southern end of zone 288.

* HUMIDITY: 8 to 12 percent.

* TEMPERATURES: Zone 283 Highs of 90-97. 
                Zone 288 Highs of 76-84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
509 
WWUS85 KRIW 130152
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
752 PM MDT Sun Jul 12 2020

WYZ275-282-130300-
/O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
North Big Horn Basin/Worland BLM-South Big Horn Basin/Worland BLM-
752 PM MDT Sun Jul 12 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Wind speeds will decrease and humidity will slowly increase the 
rest of the evening. As a result, Red Flag conditions will end.
Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT.

$$

WYZ280-281-285-300-130300-
/O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
752 PM MDT Sun Jul 12 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Wind speeds will decrease and humidity will slowly increase the 
rest of the evening. As a result, Red Flag conditions will end.
Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT.

$$

WYZ283-288-130300-
/O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
752 PM MDT Sun Jul 12 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Wind speeds will decrease and humidity will slowly increase the 
rest of the evening. As a result, Red Flag conditions will end.
Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT.

$$

http://weather.gov/riverton

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 11, 10:34 AM MDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 11, 10:34 AM MDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1034 AM MDT Sat Jul 11 2020

.SHORT TERM...This afternoon through Sunday night

Hot and dry conditions will return once again this afternoon,
although winds will be light for much of the area. Gusty winds up to
25 mph will occur this afternoon over the Wind Corridor and the
western mountains, but nothing like Friday. Elevated fire conditions
will also remain in place, due to the hot temps and low RH's. Apart
from high clouds streaming over the south today, skies will be
mostly clear.

Hot and dry conditions, with mostly clear skies, will continue
Sunday. Another longwave trough will begin to dig over the PACNW.
This, in turn, will turn the flow aloft more southwesterly. Winds
will increase once again over the forecast area. West to northwest
winds 20 to 25 mph will occur across much of the area. Gusts up to
35 mph will occur over central and southern portions. This will lead
to elevated to critical fire conditions again. A Fire Weather Watch
will remain in effect for central portions Sunday afternoon. Any
precipitation chances will be confined to the southern half of
Sweetwater County. These will likely be dry thunderstorms, with
strong gusty winds, due to the critically low RH's.

.LONG TERM...Tuesday through Friday
Issued at 313 AM MDT Sat Jul 11 2020

The longwave trough slowly meanders across Canada through midweek,
keeping WY in zonal flow. This will keep the hot temperatures at
bay, with highs in the 70s and lower 80s on Tuesday. This pattern
will also limit the stronger winds into the latter half of the
week, holding back some of the fire weather concerns. Models still
disagreeing on solutions for the latter half of the week, with one
model introducing a new trough into the PACNW. With low
confidence on overall solutions, will keep PoP chances low, while
temperatures moderate back into the 80s and lower 90s.

&&

.AVIATION...For the 18Z TAFS through 18Z Sunday

VFR conditions will occur through the period. Wind speeds will be at
or less than 15 knots this afternoon and early evening, remaining
light overnight before increasing late Sunday morning.

&&

.FIRE WEATHER...

Hot and dry conditions will continue across the area today.
Humidity will be critically low for most zones, with far western
zones dropping into the middle to upper teens. Winds will be much
lighter today, although gusty winds of 20 to 25 mph will occur in
zones 286, 288 and 289. This will keep fire conditions elevated
over the area. Similar conditions return Sunday, as winds increase
across the area again. A Haines Index of 5 to 6 will be in place
across most of the area Sunday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday afternoon through Sunday evening
for WYZ275-280>283-285-288-300.

&&

SHORT TERM...LaVoie
LONG TERM...Straub
AVIATION...Myers/LaVoie
FIRE WEATHER...Hattings
Hazardous weather outlook, Jul 11, 2:59 AM MDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
259 AM MDT Sat Jul 11 2020

WYZ001>020-022>030-120900-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
259 AM MDT Sat Jul 11 2020

...Fire weather watches in portions of central Wyoming Sunday...

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Sunday and Monday...Elevated to critical fire weather conditions
over much of the area except for the far west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:44 AM MDTFire Weather WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Natrona, Park and 1 more12 hr

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.